American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Steve Clark and Fritz Gesztesy. Weyl--Titchmarsh $M$-Function Asymptotics, Local Uniqueness Results, Trace Formulas, and Borg-type Theorems for Dirac Operators. Trans. Amer. Math. Soc. 354 (2002) 3475-3534. MR 1911509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Maxwell Rosenlicht. Growth properties of functions in Hardy fields . Trans. Amer. Math. Soc. 299 (1987) 261-272. MR 869411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Maxwell Rosenlicht. The rank of a Hardy field . Trans. Amer. Math. Soc. 280 (1983) 659-671. MR 716843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles Powder. On the asymptotic behavior of a fundamental set of solutions . Trans. Amer. Math. Soc. 255 (1979) 91-110. MR 542872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Faierman. Distribution of eigenvalues of a two-parameter system of differential equations . Trans. Amer. Math. Soc. 247 (1979) 45-86. MR 517686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Steven Bank. On the asymptotic representation of analytic solutions of first-order algebraic differential equations in sectors . Trans. Amer. Math. Soc. 176 (1973) 263-283. MR 0320461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry Scheffé. Asymptotic solutions of certain linear differential equations in which the coefficient of the parameter may have a zero . Trans. Amer. Math. Soc. 40 (1936) 127-154. MR 1501867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with reference to the Stokes' phenomenon about a singular point . Trans. Amer. Math. Soc. 37 (1935) 397-416. MR 1501793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rudolph E. Langer. The asymptotic solutions of certain linear ordinary differential equations of the second order . Trans. Amer. Math. Soc. 36 (1934) 90-106. MR 1501736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Rudolph E. Langer. The solutions of the Mathieu equation with a complex variable and at least one parameter large . Trans. Amer. Math. Soc. 36 (1934) 637-710. MR 1501760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rudolph E. Langer. On the asymptotic solutions of differential equations, with an application to the Bessel functions of large complex order . Trans. Amer. Math. Soc. 34 (1932) 447-480. MR 1501648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Rudolph E. Langer. On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order . Trans. Amer. Math. Soc. 33 (1931) 23-64. MR 1501574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George D. Birkhoff. On the asymptotic character of the solutions of certain linear differential equations containing a parameter . Trans. Amer. Math. Soc. 9 (1908) 219-231. MR 1500810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1